# SDR ASAA2018032324035

- Difficulty date: March 23, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 20,101 hours, 6,558 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7700 · Engine Indicating System
- Part: Fault Message
- Condition: False Activation
- Location: T25
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

T25 SIGNALS DISAGREE,  SHORT TIME FAULT FOUND DURING EEC BITE TEST.  ACFT GROUNDED.  ACCOMPLISHED TC 78273000.  NO CURRENT FAULTS FOUND.  HISTORY SHOWS NO FAULTS LOGGED.
